Just started Suboxone this week, Im at 4 mg a day. My question is, will Suboxone give me the physical energy and motivation I had pre-opiate addiction? I use to work out daily and do well in school but since becoming an opiate addict my physical energy is no more, I've let myself go, lost nearly 30 lbs of muscle and weigh 145 lbs at 6"2, and I don't have the motivation in life that I once had. My grades and life have truely suffered because of my addiction, I'm hoping Suboxone will get me back on track. Can I expect Suboxone to help me get the energy and motivation that I had pre-addiction? I know it ultimately up to me but I just want to feel like my oldself again.
Prior to Sub I had an 300 mg OC IV habit. Been an OC addict for 2 years with a year and a half daily. Have tried quitting many times but always fall off the wagon with in a week or so.
I'm not sure if my experience applies to yours, but here's mine.I was on extremely high doses (150 mg) hydrocodone daily for 2 years and when my supply ran out went to sporadic iv use of morphine, oxy, heroin.I've been on suboxone 2 years now.For me, when I was on hydrocodone I had great energy, worked out daily, did great in school.since being off it and on suboxone I still got great grades but no longer had the energy to work out.my body feels so heavy tho I'm not overweight at all.I guess these drugs affect everyone differently so hard to say how it will be for you.suboxone takes the worse edge off my cravings and keeps the withdrawals at bay but that's about it. Good luck, I've found it extremely difficult to accept life without drugs.
A year ago I was on pretty much the highest dose they allow, 4 8mg tabs a day. Now I am down to 1 8mg a day. I was on 4mg (1/2) tab for awhile but since I have insomnia my doc raised it a little again. I actually went off completely for a month or longer. The first month I had no symptoms whatsoever. Then, after all that time, I got withdrawals. The creepie crawlies in my muscles, insomnia, restless legs, terrible drug cravings. So I went back on it. I think its pretty safe so I am not in any hurry to quit. My doc thinks my delayed withdrawals were triggered by stress, but idk.
I know nothing of the suboxone. I do know that prolonged opiate usage will drastically reduce your testosterone, which is vital to males for energy, ambition, what my old grandmother called "gumption". Whether it comes back and to what degree, you'll need to ask your doc. They have testos injections, but as always...there is a risk. Best of luck
My habit was fiarly large....Addict for 2 plus years with a year and 8 months being daily. Towards the end I was IVing 300mg OC daily and sometimes up to twice as much that dose. Tried going sober many times with none lasting langer than a week and a half. Thanks for the input, if anyone else has advice please reply.
I feel pretty much the way I did before going on Suboxone and before the pill usage. My energy levels are pretty much where they were at before, if not a little higher. I definitely don't have that energy I got from first taking the pills. Are you still having any other withdrawal symptoms at 4 mgs. per day? When I started Sub 280 days ago I was taking around 30 - 40 pills per day (vics and norcos) and I started at 16 mgs., tapered down to around 4, tried to jump, couldn't make it, and am back at 8 mgs. How long do you plan on being on sub for?
Suboxone is a great tool to help with recovery! But mind over matter! no the subs do not give us the energy of the pills but it helps with cravings and getting our lives back...be warned tho it is still a partial opiate and there are withdrawals from coming off....i jumped at 2mg and it was ok but still none the less still withdrawals..with suboxone less is definatley more but it is between you and your doctor.... It took me a year and 8 months to "jump" and i was crazy scared... but i have to say the daily dependance of a pill is gone and i am loving it!!! do some research and remember that everyone is differant and our bodies all react differant...as well as in order for the clean time to happen and after care program should be in place.....
I'm not having any sypmtoms now on day 6 of starting subs but I also upped my dosage to 8mg after the first couple days and have more energy with 8mg than 4 mg. I plan on going back down to 4mg after a couple weeks and stabalizing there. I would like to only be on the suboxone four four months, until summer. I don't want to rely on a pill any longer but with school can't be all unmotivated and moody. I also have to get use to not always being high and just sort **** in my life before I get sober completely.
Reallylifer, when you did jump off, how much sub a day were you taking?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.